Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 9, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 4, 2008, 7:16 PM CDT for Newton County, Indiana; Iroquois County, Kankakee County, Illinois. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 4, 2008, 8:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
Counties Iroquois County, IL, Kankakee County, IL, Newton County, IN
The radar
The Chicago radar (KLOT), 84 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:20 PM CDT | HAIL 0.88 | 5 W Watseka, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 7:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2437 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLOT 050016 TORLOT ILC075-091-INC111-050115- /O.NEW.KLOT.TO.W.0009.080605T0016Z-080605T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 716 PM CDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * TORNADO WARNING FOR... IROQUOIS COUNTY IN EAST CENTRAL ILLINOIS... SOUTHEASTERN KANKAKEE COUNTY IN NORTHEAST ILLINOIS... NORTHERN NEWTON COUNTY IN NORTHWEST INDIANA... * UNTIL 815 PM CDT... * AT 713 PM...SPOTTER REPORTED A FUNNEL CLOUD NEAR ONARGA...MOVING NORTHEAST AT 29 MPH. * THE TORNADO WILL BE NEAR... WATSEKA BY 745 PM... 8 MILES SOUTHEAST OF ST. ANNE BY 810 PM... 6 MILES WEST OF MOROCCO...7 MILES SOUTHWEST OF ENOS...8 MILES SOUTH OF HOPKINS PARK...AND 9 MILES NORTHWEST OF BEAVER CITY BY 815 PM... TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4116 8756 4097 8731 4056 8797 4069 8813 TIME...MOT...LOC 0016Z 226DEG 25KT 4069 8796 $$ KREIN
4 follow-up statements
000 WWUS53 KLOT 050030 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 730 PM CDT WED JUN 4 2008 ILC075-091-INC111-050115- /O.CON.KLOT.TO.W.0009.000000T0000Z-080605T0115Z/ IROQUOIS IL-KANKAKEE IL-NEWTON IN- 730 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN NEWTON...SOUTHEASTERN KANKAKEE AND IROQUOIS COUNTIES... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CRESCENT CITY... MOVING NORTHEAST AT 45 MPH. THE TORNADO WILL BE NEAR... WATSEKA BY 735 PM CDT... MARTINTON...AND 6 MILES NORTHWEST OF IROQUOIS BY 745 PM CDT... DONOVAN...BEAVERVILLE...AND 6 MILES SOUTHEAST OF PAPINEAU BY 750 PM CDT... MOROCCO BY 800 PM CDT... ENOS BY 805 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4116 8756 4097 8731 4056 8797 4069 8813 TIME...MOT...LOC 0030Z 229DEG 39KT 4077 8785 $$ KREIN
000 WWUS53 KLOT 050054 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 753 PM CDT WED JUN 4 2008 ILC075-091-INC111-050115- /O.CON.KLOT.TO.W.0009.000000T0000Z-080605T0115Z/ IROQUOIS IL-KANKAKEE IL-NEWTON IN- 753 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN NEWTON...SOUTHEASTERN KANKAKEE AND IROQUOIS COUNTIES... AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DONOVAN...MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL BE NEAR... MOROCCO...AND BEAVER CITY BY 805 PM CDT... ENOS BY 810 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4116 8756 4097 8731 4056 8797 4069 8813 TIME...MOT...LOC 0053Z 230DEG 34KT 4089 8760 $$ KREIN
000 WWUS53 KLOT 050108 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 807 PM CDT WED JUN 4 2008 ILC075-091-INC111-050115- /O.CON.KLOT.TO.W.0009.000000T0000Z-080605T0115Z/ IROQUOIS IL-KANKAKEE IL-NEWTON IN- 807 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN NEWTON...SOUTHEASTERN KANKAKEE AND IROQUOIS COUNTIES... AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DONOVAN...MOVING NORTHEAST AT 50 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4116 8756 4097 8731 4056 8797 4069 8813 TIME...MOT...LOC 0107Z 238DEG 44KT 4092 8751 $$ KREIN
000 WWUS53 KLOT 050120 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 818 PM CDT WED JUN 4 2008 ILC075-091-INC111-050128- /O.EXP.KLOT.TO.W.0009.000000T0000Z-080605T0115Z/ IROQUOIS IL-KANKAKEE IL-NEWTON IN- 818 PM CDT WED JUN 4 2008 ...THE TORNADO WARNING FOR NORTHERN NEWTON...SOUTHEASTERN KANKAKEE AND IROQUOIS COUNTIES EXPIRED AT 815 PM CDT... STRONG THUNDERSTORMS ARE STILL IN THE AREA AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA. LAT...LON 4116 8756 4097 8731 4056 8797 4069 8813 TIME...MOT...LOC 0108Z 238DEG 44KT 4092 8749 $$ KREIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:00 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 4, 3:00 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
300 PM CDT WED JUN 4 2008
.DISCUSSION...
300 PM CDT
THE FORECAST PICTURE REMAINS JUST AS CHALLENGING EVEN AS WE GET
CLOSER TO THE EVENT. AT THE SURFACE...THE WARM FRONT HAS SURGED
NORTH DURING THE EARLY AFTERNOON HOURS...PUSHING NORTH OF RFD OVER
NCNTRL IL AND JUST SOUTH OF MDW IN NERN IL AND NORTH OF VP IN NRN
IN. THE COOLER LAKE WATERS WILL LIKELY INHIBIT NED PROGRESSION OF
THE FRONT OVER THE ERN EXTREME...BUT SHOULD CONTINUE A LITTLE
FURTHER NORTH OVER THE WRN EXTREME. EXPECT THAT THE FRONT SHOULD GO
STORY ALGA THE IL/WI BORDER LATE THIS EVENING...PUTTING MUCH OF THE
AREA IN A MOISTURE LADEN WARM SECTOR. CONVECTION HAS ALREADY BROKEN
OUT OVER CNTRL IL AT ISSUANCE TIME AND LATEST SATELLITE IMAGERY
INDICATES WIDESPREAD CU DEVELOPMENT AND A CONTINUED DECREASE IN
CLOUD COVER OVER NRN IL. SFC TEMPS CONTINUE TO WARM THIS AFTERNOON
AND HAVE SURGED INTO THE UPPER 70S TO LOW 80S SOUTH OF THE
FRONT...WITH DEWPOINT INCREASING INTO THE UPPER 60S AND LOWER
70S...THERE WILL BE PLENTY OF MOISTURE TO WORK WITH. THE MAJOR
CONCERN FOR THE SHORT TERM WILL BE TIMING AND INTENSITY OF
CONVECTION. FOR MODEL GUIDANCE TODAY...HAVE GENERALLY FOLLOWED THE
GFS PATTERN WHICH HAS BEEN RATHER CONSISTENT. GFS BUFKIT SOUNDINGS
SHOW A THIN BUT INCREASING POSITIVE CAPE PROFILE WITH LITTLE CINE.
BY 00Z...NRN IL SOUNDINGS SHOW CAPE REACHING NEAR 2000 J/KG...SO
CONVECTIVE POTENTIAL IS HIGH. EVEN THOUGH NO ACTIVITY HAS STARTED
YET THIS AFTERNOON OVER THE LOCAL AREA FEEL CONFIDENT ENOUGH TO KEEP
LIKELY POPS OVER THE AREA THROUGH 06Z. THE SEVERE POTENTIAL REMAINS
IN PLACE AS WELL AS HEAVY RAINFALL/FLOODING POTENTIAL...PARTICULARLY
FOR THE SOUTHER COUNTIES WHICH HAVE RECEIVED EXCESSIVE RAINFALL OVER
THE PAST SEVERAL DAYS. GIVEN THE LY MID LEVEL FLOW OF RAND 50KT
AND SLY LOWER LEVEL FLOW...THERE SHOULD BE ADEQUATE VEERING OF
WINDS WITH HEIGHT AND STRONG ENOUGH MID LEVEL FLOW TO SUPPORT SEVERE
CRITERIA HAIL AND WINDS. ACTIVITY SHOULD CONTINUE THROUGH THE
OVERNIGHT HOURS...THOUGH LIFTING NED WITH TIME AS THE WARM FRONT
CONTINUES TO LIFT NED INTO WISCONSIN. SOME LINGERING CONVECTIONS IS
POSSIBLE OVER THE NRN TIER COUNTIES THROUGH THE MORNING HOURS...BUT
THE MAIN CONCERN WILL SHIFT TO HEAT AND HUMIDITY FOR THURSDAY AND
FRIDAY. WITH A BUILDING HIGH OVER THE SEEN CONUS AND THE DEEPENING
UPPER LOW OVER THE NRN PLAINS...PERSISTENT SLY FLOW WILL ALLOW FOR
A CONTINUED PATTERN OF WARM/MOIST ADVECTION WITH TEMPERATURE
APPROACHING...OR EXCEEDING 90F FOR THE FIRST TIME THIS SPRING. THE
HIGH REMAINS PARKED OVER THE SEEN CONUS FOR THE NEXT FEW
DAYS...WHILE THE CNTRL PLAINS UPPER LOW TRACKS NEED INTO CANADA AND
WEAKENS AS IT TRIES TO RIDE OVER THE RIDGE. CONSEQUENTLY...THERE IS
LITTLE CHANGE IS EXPECTED IN THE PATTERN OR GENERAL FORECAST FOR THE
FEW DAYS. WILL MAINTAIN A PERIOD WARM...HUMID CONDITIONS FOR THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND. WITH THE BUILDING ERN
RIDGE...THE BEST CHANCE FOR DRY WEATHER SHOULD BE THURSDAY NIGHT AND
EARLY FRIDAY...BUT POPS SHOULD INCREASE FOR LATE FRIDAY AND SATURDAY
AS A SHORT WAVE ROTATING AROUND THE SERN PERIPHERY SHOULD MOVE OVER
NWRN IL...PROVIDING ADEQUATE UPPER SUPPORT TO JUSTIFY THE LIKELY
POPS FOR FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.
KREIN
&&
.AVIATION...
1800 UTC TAFS...THE WARM FRONT IS SLOW IN MOVING NORTH INTO
NORTHERN ILLINOIS. THE FOG AND LOW CEILINGS ARE STILL OVER
ROCKFORD. A CIRCULATION WAS OVER SOUTHERN LAKE MICHIGAN AT 17 UTC.
THIS SURFACE LOW IS AFFECTING THE WIND AT ORD...MDW AND GYY THIS
AFTERNOON. THE LOW WILL MOVE EAST AND DISSIPATE AS THE FRONT MOVES
NORTH. WE EXPECT THE WIND TO BECOME SOUTHWEST SOMETIME THIS
AFTERNOON. WE EXPECT THUNDERSTORMS AROUND 01 UTC THIS EVENING.
&&
.MARINE...
114 PM CDT
A STATIONARY FRONT LIES FROM NORTHERN OHIO THROUGH NORTH CENTRAL
ILLINOIS TO A LOW IN SOUTHERN KANSAS THIS MORNING. THE PRESSURE OF
THE LOW IN KANSAS MOVE INTO EASTERN IOWA BY THIS EVENING. THE
FRONT WILL MOVE NORTH AS A WARM FRONT INTO NORTHERN ILLINOIS...
NORTHERN
INDIANA TO NORTHERN OHIO. THIS FRONT WILL CONTINUE MOVING NORTH
TO NORTHERN LAKE MICHIGAN BY THURSDAY EVENING.
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR
FORD-IROQUOIS-
LIVINGSTON COUNTIES.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR BENTON
COUNTIES.
LM...NONE.
&&Hazardous weather outlook, Jun 4, 4:00 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT WED JUN 4 2008
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
050945-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT WED JUN 4 2008 /500 PM EDT WED JUN 4 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...THIS EVENING AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SOME MAY PRODUCE: HAIL UP TO 1 INCH.
LOCALLY DAMAGING WINDS IN EXCESS OF 60 MPH.
HEAVY DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLOODING.
AREAS AFFECTED...TIMING AND DISCUSSION:
SCATTERED SHOWERS ARE DEVELOPING IN THE LATE AFTERNOON HOURS OVER
PORTIONS OF THE REGION ALONG AND SOUTH OF INTERSTATE 80. SCATTERED
THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED TO DEVELOP
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...PARTICULARLY
SOUTH OF THE INTERSTATE 88 CORRIDOR. COOLER FLOW OFF OF LAKE
MICHIGAN WILL INHIBIT THUNDERSTORM FORMATION NEAR THE LAKE FRONT IN
ILLINOIS AND INDIANA...BUT SOME STORMS MAY FORM ALONG A LAKE BREEZE
BOUNDARY WHICH COULD THEN MOVE INTO LAKE FRONT LOCATIONS.
THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BECOME INCREASINGLY
LIKELY ACROSS THE REMAINDER OF THE OUTLOOK AREA DURING THE LATE
EVENING HOURS...POSSIBLY CONTINUING INTO THE OVERNIGHT HOURS. THE
SEVERE THUNDERSTORM POTENTIAL WILL DECREASE INTO THE EARLY MORNING
HOURS.
FLOODING WILL REMAIN A POSSIBILITY OVERNIGHT FOR THE FAR SOUTHERN
PORTIONS OF THE OUTLOOK AREA...PARTICULARLY FOR LOCATIONS SOUTH OF A
LINE FROM RENSSELAER TO DWIGHT. THE ENVIRONMENT IS VERY MOIST AND
THESE LOCATIONS HAVE RECEIVED HEAVY RAINFALL IN RECENT DAYS.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO 1 INCH ARE FORECAST
TONIGHT...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.
FLOODING OF URBAN...SMALL STREAMS AND LOW LYING AREAS IS POSSIBLE
TONIGHT OVER LOCATIONS NORTH OF THE RENSSELAER TO DWIGHT LINE AS
SOME THUNDERSTORMS MAY PRODUCE ISOLATED RAINFALL RATES OF 1 TO 2
INCHES PER HOUR AND BASIN AVERAGE AMOUNTS UP TO ONE INCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK WITH PERIODIC CHANCES OF
THUNDERSTORMS.
THE MOST ORGANIZED THUNDERSTORM THREAT...INCLUDING THE POTENTIAL
FOR SEVERE THUNDERSTORMS...WILL EXIST LATE FRIDAY AFTERNOON INTO
FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-050945-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
400 PM CDT WED JUN 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.
.DAY ONE...THIS EVENING AND TONIGHT.
THUNDERSTORMS ARE POSSIBLE THIS EVENING AND LIKELY TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
FRIDAY.
THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE LIKELY FRIDAY NIGHT.
THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE LAKE FROM SATURDAY
NIGHT THROUGH TUESDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-050945-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
400 PM CDT WED JUN 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.
.DAY ONE...THIS EVENING AND TONIGHT.
THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN PORTIONS OF THE LAKE
THIS AFTERNOON...AND ACROSS THE ENTIRE LAKE TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE LIKELY FRIDAY AFTERNOON
INTO FRIDAY NIGHT.
THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE LAKE FROM SATURDAY
NIGHT THROUGH TUESDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
KREINThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:11 PM CDT | Tornado Warning | LOT | Jasper | 37 min |
| Jun 4, 7:14 PM CDT | Tornado Warning | LOT | Benton, Jasper, Newton | 61 min |
| Jun 4, 7:23 PM CDT | Areal Flood Advisory | LOT | Benton | 8 hr |
| Jun 4, 8:02 PM CDT | Areal Flood Advisory | LOT | Jasper, Newton | 114 min |
| Jun 4, 8:15 PM CDT | Tornado Warning | LOT | Jasper, Newton | 13 min |
| Jun 4, 8:52 PM CDT | Tornado Warning | LOT | Newton | 41 min |
| Jun 4, 8:53 PM CDT | Severe Thunderstorm Warning | LOT | Jasper | 32 min |
| Jun 4, 9:38 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 52 min |
| Jun 4, 9:52 PM CDT | Flash Flood Warning | LOT | Jasper, Newton | 8 hr |
| Jun 4, 10:04 PM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 41 min |
| Jun 4, 10:13 PM CDT | Tornado Warning | LOT | Lake, Newton | 62 min |
| Jun 4, 10:31 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 44 min |
| Jun 4, 11:15 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 60 min |
| Jun 5, 12:15 AM CDT | Flash Flood Warning | LOT | Jasper, Lake, Porter | 6 hr |
| Jun 5, 12:15 AM CDT | Severe Thunderstorm Warning | LOT | Jasper | 30 min |
| Jun 5, 12:57 AM CDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 48 min |
| Jun 5, 1:21 AM CDT | Severe Thunderstorm Warning | LOT | Lake | 54 min |
| Jun 5, 5:23 AM CDT | Areal Flood Warning | LOT | Jasper, Lake, Newton, Porter | 12 hr |
| Jun 5, 9:53 AM CDT | River Flood Warning | LOT | Lake, Newton | 5 days |
| Jun 5, 5:34 PM CDT | Areal Flood Warning | LOT | Jasper, Lake, Newton, Porter | 6 hr |
| Jun 4, 7:45 PM CDT | Tornado Warning | LOT | Livingston | 48 min |
| Jun 4, 8:20 PM CDT | Tornado Warning | LOT | Iroquois, Kankakee | 55 min |
| Jun 4, 8:59 PM CDT | Areal Flood Advisory | LOT | Livingston | 57 min |
| Jun 4, 9:03 PM CDT | Tornado Warning | LOT | LaSalle, Livingston | 31 min |
| Jun 4, 9:17 PM CDT | Tornado Warning | LOT | Iroquois, Kankakee | 58 min |
| Jun 4, 10:10 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall | 35 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | LOT | Will | 34 min |
| Jun 4, 10:34 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 23 min |
| Jun 4, 11:29 PM CDT | Flash Flood Warning | LOT | Cook, Kankakee, Will | 6 hr |
| Jun 4, 11:39 PM CDT | Dense Fog Advisory | LOT | Lake, McHenry | 4 hr |
| Jun 5, 1:20 AM CDT | Special Marine Warning | LOT | 40 min | |
| Jun 5, 1:41 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 64 min |
| Jun 5, 1:48 AM CDT | Special Marine Warning | LOT | 117 min | |
| Jun 5, 5:47 AM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 20 min |
| Jun 5, 7:12 AM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 33 min |
| Jun 5, 7:21 AM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 24 min |
| Jun 5, 7:29 AM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 31 min |
| Jun 5, 7:40 AM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, McHenry, Ogle, Winnebago | 50 min |
| Jun 5, 7:56 AM CDT | Special Marine Warning | LOT | 94 min | |
| Jun 5, 8:00 AM CDT | Severe Thunderstorm Warning | LOT | Lake, McHenry | 45 min |
| Jun 5, 9:53 AM CDT | River Flood Warning | LOT | Kankakee | 3 days |
| Jun 5, 9:57 AM CDT | River Flood Warning | LOT | Iroquois | 10 hr |
| Jun 5, 10:45 AM CDT | River Flood Warning | LOT | Bureau, LaSalle | 54 hr |
| Jun 5, 5:06 PM CDT | River Flood Advisory | LOT | Winnebago | 4 days |
Nearby
Tornado Warnings in Illinois, 2008Tornado Warnings in Indiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.